# SDR UALA2011110706011

- Difficulty date: November 4, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 81,049 hours, 12,990 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP FAIRING DAMAGED FROM ENGINE MID SPAN SHROUD.   DAMAGE MEASURES APPROX 4" IN LENGTH BY 2.5" IN WIDTH.  DAMAGE GOES INTO THE HONEYCOMB.  REMOVED MID FAIRING AND AFT FAIRING PER CDL 57H. MID FAIRING IN ORD MM SHEETMETAL SHOP FOR REPAIRS AND AFT FAIRING IN SMC OFFICE.  COMPLETED REPAIRS, PRIMED PAINTED AND RE-INSTALLED.  CYCLED FLAPS, OPS CHECKS GOOD.
